# SDR DALA1031195523

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 26,270 hours, 3,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CORROSION ON MAIN CABIN FLOOR SUPPORT CHANNEL AT BS 1661 - BS 1671 LBL 58.  REPAIRED PER SRM 51-40-02 PAGES 1-12, SRM 53-00-51- PAGE 101 TO 103.
